Lashhab, MI and Rogerson, GA and Prikazchikova, LA (2015) Small amplitude waves in a pre-stressed compressible elastic layer with one fixed and one free face. Zeitschrift fur angewandte Mathematik und Physik, 66 (5). 2741 -2757. ISSN 0044-2275

[img]
Preview
Text
ZAMP_January_22.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial.

Download (374kB) | Preview
Item Type: Article
Additional Information: This is the accepted author manuscript (AAM). The final published version (version of record) is available online via Springer at http://doi.org/10.1007/s00033-015-0509-y - please refer to any applicable terms of use of the publisher.
Uncontrolled Keywords: waves, pre-stress, plates, long wave approximations
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Related URLs:
Depositing User: Symplectic
Date Deposited: 15 Feb 2017 11:17
Last Modified: 15 Feb 2017 11:17
URI: http://eprints.keele.ac.uk/id/eprint/2899

Actions (login required)

View Item View Item